ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Two-dimensional weak pseudomanifolds on eight vertices

Datta, Basudeb and Nilakantan, Nandini (2002) Two-dimensional weak pseudomanifolds on eight vertices. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 112 (2). pp. 257-281.

[img]
Preview
PDF
full.pdf

Download (950Kb)

Abstract

We explicitly determine all the two-dimensional weak pseudomanifolds on 8 vertices. We prove that there are (up to isomorphism) exactly 95 such weak pseudomanifolds,44 of which are combinatorial 2-manifolds. These 95 weak pseudomanifolds triangulate 16 topological spaces. As a consequence, we prove that there are exactly three 8-vertex two-dimensional orientable pseudomanifolds which allow degree three maps to the 4-vertex 2-sphere.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciencs.
Keywords: Two-dimensional complexes;pseudomanifolds;degree of a map.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15149

Actions (login required)

View Item View Item